# SDR HEEA080075

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,687 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0023
- Condition: Inoperative
- Location: Dual Tach
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DUAL TACH INDICATOR ROTOR NEEDLE DROPPED TO ZERO.
